Polyhedral Attack on the Graph Approximation Problem Full article
Journal |
Communications in Computer and Information Science
ISSN: 1865-0929 |
||||||
---|---|---|---|---|---|---|---|
Output data | Year: 2019, Volume: 1090, Pages: 255-265 Pages count : 11 DOI: 10.1007/978-3-030-33394-2_20 | ||||||
Tags | Branch and cut; Facet inequality; Local search; Rounding | ||||||
Authors |
|
||||||
Affiliations |
|
Cite:
Simanchev R.Y.
, Urazova I.V.
, Kochetov Y.A.
Polyhedral Attack on the Graph Approximation Problem
Communications in Computer and Information Science. 2019. V.1090. P.255-265. DOI: 10.1007/978-3-030-33394-2_20 Scopus OpenAlex
Polyhedral Attack on the Graph Approximation Problem
Communications in Computer and Information Science. 2019. V.1090. P.255-265. DOI: 10.1007/978-3-030-33394-2_20 Scopus OpenAlex
Identifiers:
Scopus: | 2-s2.0-85076146271 |
OpenAlex: | W2982592590 |
Citing:
Пока нет цитирований